# SDR UPS08M52175

- Difficulty date: April 7, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Aircraft time: 62,294 hours, 8,296 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CENTER CARGO COMPT/BILGE AREA BETWEEN STA 5-113 AND STA 1541 RT LONGERON 45 FOUND SUSPECTED CRACK WITH STICKER NR 5125 AND 5786.  HFEC INSP C/O AND FOUND CRACK APPROX 3 INCHES.  CRACKED LONGERON SPLICE BETWEEN STA 5-113 AND 1541, L-45R REMOVED PER SRM 51-33-01VIIR35.  HOLES PICKED UP ON NEW SPLICE AND SPLICE PROTECTED.  NEW SPLICE INSTALLED PER SRM 51-33-01 VIIR35.
